# SDR AALA20120322013

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 54,680 hours, 18,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FLANGE OF FLOORBEAM STATION 377.7 AND LEFT BUTTLINE 54.  INSTALLED REPAIR ANGLE AND STRAP PER SRM 53-00-51-2R5.
